+91 8617752708

2018 - Volume 1 [Issue 2]

Contents

Original-research-article

Modeling Count Data from Dependent Clusters with Poisson Mixed Models

 

K. A. N. K. Karunarathna1,2* and Pushpakanthie Wijekoon3

1Department of Mathematics, Faculty of Science, Eastern University, Sri Lanka.

2Postgraduate Institute of Science, University of Peradeniya, Sri Lanka.

3Department of Statistics and Computer Science, University of Peradeniya, Sri Lanka.

 

Article Information

Editor(s):

(1) S. M. Aqil Burney, Department of Computer Science, University of Karachi, Pakistan.

Reviewers:

(1) Loc Nguyen, The University of Science, Vietnam.

(2) Bayo Lawal, Kwara State University, Nigeria.

Complete Peer review History: http://www.sciencedomain.org/review-history/25051

 

[Abstract]    Full Article - PDF    Page 1-21 Article Metrics

Review History


Review Article

Comparison of Goodness of Fit Tests for Normal Distribution

 

I. Agu, Friday1,2* and E. Francis, Runyi3

1Department of Statistics, University of Calabar, Calabar, Nigeria.

2Department of General Studies, Cross River State Institute of Management and Technology (ITM), Ugep, Nigeria.

3Department of Mathematics, Arthur Jarvis University, Akpabuyo, Cross River State, Nigeria.

 

Article Information

Editor(s):

(1) Seemon Thomas, Associate Professor, Department of Statistics, St. Thomas College, Pala, Mahatma Gandhi University, India.

(2) Halim Zeghdoudi, Departememt of Mathematics, Badji-Mokhtar University, Algeria.

(3) Manuel Alberto M. Ferreira, Professor, Department of Mathematics, ISTA-School of Technology and Architecture, Lisbon University, Portugal.

Reviewers:

(1) Fellah Mamoun, Mechanical Engineering Department, Abbes Laghrour University, Algeria.

(2) Stamatis Papadakis, University of Crete, Greece.

(3) Jiajuan Liang, University of New Haven, USA.

(4) Bilge Peker, Necmettin Erbakan University, Turkey.

(5) Luis Angel Gutierrez-Mendez, Autonomous University of Puebla, Mexico.

Complete Peer review History: http://www.sciencedomain.org/review-history/25080

 

[Abstract]    Full Article - PDF    Page 1-32 Article Metrics

Review History


Original-research-article

A Mathematical Model that Analyzes the Differences between the Cost of Maintaining the Desired Permanent Workforce (Academic Staff) and that of Maintaining the Entire Outsourcing Policy for Private Universities in Nigeria

 

O. Enagbonma1* and A. A. Osagiede2

1Department of Physical Sciences, Faculty of Science, Benson Idahosa University, Benin City, Nigeria.

2Department of Mathematics, Faculty of Physical Sciences, University of Benin, Benin City, Nigeria.

 

Article Information

Editor(s):

(1) Dr. Mervat Mahdy Ramadan Mahdy, Associate Professor, Department of Statistics, Mathematics & Insurance, College of Commerce, Benha University, Egypt.

Reviewers:

(1) Amelia Bucur, “Lucian Blaga” University of Sibiu, Romania.

(2) Aliyu Bhar Kisabo, Nigeria.

(3) Hugo Cruz-Suárez, Meritorious Autonomous University of Puebla, Mexico.

Complete Peer review History: http://www.sciencedomain.org/review-history/25258

 

[Abstract]    Full Article - PDF    Page 1-11 Article Metrics

Review History


Original-research-article

Efficiency of Bayesian Approaches in Quantile Regression with Small Sample Size

 

Neveen Sayed-Ahmed1,2*

1Department of Statistics, Faculty of Commerce, Al-Azhar University (Girls’ Branch), Egypt.

2Department of Mathematics and Statistics, Faculty of Science, Taif University, Taif City 888, Saudi Arabia.

 

Article Information

Editor(s):

(1) Dr. Manuel Alberto M. Ferreira, Professor, Department of Mathematics, ISTA-School of Technology and Architecture, Lisbon University, Portugal.

Reviewers:

(1) Eric S. Hall, USA.

(2) Abdurrahman Eymen, Erciyes University, Turkey.

(3) M. A. Jayaram, Siddaganga Institute of Technology, India.

Complete Peer review History: http://www.sciencedomain.org/review-history/25500

 

[Abstract]    Full Article - PDF    Page 1-13 Article Metrics

Review History


Original-research-article

Group Divisible Variance – Sum Third Order Rotatable Design through Balanced Incomplete Block Designs in Four Dimensions

 

N. Chebet1*, M. Kosgei1 and G. Kerich1

1Department of Statistics and Computer Science, Moi University, Kenya.

 

Article Information

Editor(s):

(1) Dr. Manuel Alberto M. Ferreira, Professor, Department of Mathematics, ISTA-School of Technology and Architecture, Lisbon.

Reviewers:

(1) K. Rajyalakshmi, K. L. University, India.

(2) Kamil Alakuş, Ondokuz Mayıs University, Turkey.

Complete Peer review History: http://www.sciencedomain.org/review-history/25527

 

[Abstract]    Full Article - PDF    Page 1-9 Article Metrics

Review History

About Us

SCIENCEDOMAIN international (SDI) publishes high-quality, OPEN peer-reviewed, OPEN access international journals in various sectors of science, technology and

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429